# SDR AALA20150524002

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 51,420 hours, 13,113 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Faulty
- Location: Fmcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, BOTH FMCS FAILED.  PERFORMED BITE OF LT & RT FMCS IAW FIM 34-51-00 WITH NO FAULTS FOUND.  PERFORMED MCDP TEST 30 & 40 ON LT & RT FMCS IAW FIM 22-0300 WITH NOT FAULTS FOUND.  RELOADED FMC NAVIGATION DATABASE ON LT & RT FMCS IAW WC 2900.  SYS CHECKED NORMAL.
